# SDR CALA9801296

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN STRINGER 15L AT STA 720B.  THE CRACKED AREA WAS CUT OUT IAW SRM 53-10-32.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-10-6, AND 53-10-3.
